Apr 10, 2010
I HAVE RECENTLY STARTED THE GYM AND PLAN ON TAKING NOVEDEX XT BY GASPARI NUTRITION IS THIS SAFE TO TAKE AS I HAVE ALSO BEEN TAKING N-LARGE SUPPLIMENT. MY VITAMINS CONSIST OF 4LIFE TRANSFER FACTOR. IS THERE ANY DANGER IN TAKING THESE THINGS. I AM PRESENTLY ON ATRIPLA.
| Response from Mr. Vergel
There are not data on these supplements. Keep an eye on your liver enzymes and creatinine since I have seen a lot of people have problems with unproven supplements.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Testicles After Bj Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.